Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Rene S.

Switching Back To Lexapro?

Recommended Posts

Not sure if any one can help but I'm in a quandry. I've been on a low dose of Paxil for two weeks. Not really liking the side effects. Saw my shrink today and she suggested going back on a baby dose of Lexapro. Here's where the situation gets sticky. Back in Sept. 08 prior to dysautonomia, I went into v-tach (non sustained for 9 beats h/r of 130). I happened to have been on lexapro at the time. It is a rare occurence but it is a documented side effect. I've spoken to a few different cardios who differ in opinions as to whether or not it's safe to restart the Lexapro. And things have changed dramatically since 08. Where I was usually bradycardic now I'm tachycardic. And my old b/p of 90/60 is a thing of the past. I may do a heart monitor but if nothing shows that doesn't necesarily mean I'm in the clear. I'm on a baby dose of metaprolol (6.25) but probably shouldn't due to possible vasospasms.

I'm just frustrated and don't know whether it's worth the risk. I've tried other SSRIs without much luck. Had no problem before dyautonomia struck! I will most likely be wearing a cardionet event monitor next week for 10 days.

Thanks!

Rene

Share this post


Link to post
Share on other sites

So sorry. I always read your posts and find it amusing that you have paxil in your drawer. you sound like me. Every drug has affected me in some weird way and I know I should be on an A/D. It's most frustrating.

Take care,

Rene

Share this post


Link to post
Share on other sites

Rene~

Have you tried the Lexapro yet? I say 'go for it' since you seem to be really unhappy with the Paxil. You never know when you'll hit the right one...

Cheers,

j

Share this post


Link to post
Share on other sites

Thanks, Jana,

I emailed you. Yes, started on it. Day 5 and crawling out of my skin on 2.5mg. Will try to hang in there.

R

Share this post


Link to post
Share on other sites

I'm so sorry I know I need something too.

My anxiety is off the hook and I feel as if I could just burst out in tears at the drop of a hat.

Maybe we need to get something in liquid form and just take drops til we can titrate up to a dose that we can handle.

I don't even know if they make antiD's in liquid form.

Maybe I should try my atarax? It has the antihistamine and slight antianxiety all in one?

I feel like a drug junkie.

I at this time have Buspar, Zoloft, Paxil, Xanax, Atarax, Pepcid, and Claritin in my drawer.

Share this post


Link to post
Share on other sites

Lieze~

If you tolerate Xanax, there's a good chance you'll tolerate Paxil, too. Just start on a very small amount, like Ruekat does. I taken both, but am on the Paxil now, since it's long acting and has about the same effect on me that the Xanax does. Give it a try!

Share this post


Link to post
Share on other sites

Lieze,

I know that paxil, zoloft an lexapro all come in liquid, if that helps! I can relate totally to the anxiety. Hang in there. I know the Xanax works for Jana, but it wires me. We're all different!

Rene

Share this post


Link to post
Share on other sites

Wow I did take 1/4 last night and even though it helped with the anxiety it did totally wire me.

I wouldn't have thought much of it but it does make me feel more alert when the anxiety dulls my mind.

It even cleared my brain fog the other night.

Potsgirl I feel like we're at the lake and you're encouraging me to jump in!

Share this post


Link to post
Share on other sites

i hope that's not a bad thing....

Share this post


Link to post
Share on other sites

hi! i am too going to be starting lexapro again.. last time i took it was over two years ago and they didnt know i had POTS and started me off with zoloft at 50 mg. it knocked me on my butt. thank gosh i had klonopin! but i switched over to lexapro because i hated the zoloft. it worked fine after awhile, but the beginning was a nightmare. i am just so worried because i am a stay at home mom and have a three month old. i have no clue how i am going to start my meds and watch her at the same time.

Share this post


Link to post
Share on other sites

Ruekat-

Glad to see you're back. Hope you're feeling better after your experience.

No advice to offer on Lexapro. Good luck!

Share this post


Link to post
Share on other sites

I second that emotion!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...